Assessing departure from dose linearity under a repeated measures incomplete block design.

Published

Journal Article

Dose proportionality/linearity is a desirable property in pharmacokinetic studies. Various methods have been proposed for its assessment. When dose proportionality is not established, it is of interest to evaluate the degree of departure from dose linearity. In this paper, we propose a measure of departure from dose linearity and derive an asymptotic test under a repeated measures incomplete block design using a slope approach. Simulation studies show that the proposed method has a satisfactory small sample performance in terms of size and power.

Full Text

Duke Authors

Cited Authors

  • Cheng, B; Chow, S-C

Published Date

  • July 2011

Published In

Volume / Issue

  • 10 / 4

Start / End Page

  • 357 - 362

PubMed ID

  • 21104786

Pubmed Central ID

  • 21104786

Electronic International Standard Serial Number (EISSN)

  • 1539-1612

Digital Object Identifier (DOI)

  • 10.1002/pst.474

Language

  • eng

Conference Location

  • England